# SDR AALA202111095203

- Difficulty date: November 7, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N402AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8750
- Aircraft time: 6,773 hours, 1,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 146550
- Condition: Faulty
- Location: Zone 200 - Fuse
- Part time: 22,302 hours, 8,383 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: OPERATIONAL TEST OF THE EMERGENCY LIGHTING SYSTEM SHOWED EMERGENCY POWER SUPPLY UNIT 10WL FAULTED.  REPLACED EMERGENCY POWER SUPPLY UNIT 10WL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
